Jump to content



Photo

Confused And Alone In My Rage


  • Please log in to reply
2 replies to this topic

#1 pain

pain

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 05 August 2018 - 06:50 AM

WARNING: this post is mostly letting out my frustration with medicine an not being able to get any help.

I find it so hard to explain to people what i am going through.
I have been damaged by psychiatry for 12 years now. 
Being diagnosed, medicated and hospitilized since the age of 14 leaves me with no knowledge of who I am whithout all these medications.
And why would any doctor believe me? I'm "borderline". I must be manipulating them.
Who the F am I supposed to get help from?
who knows what damaged me and how?
I've been "treated" with:

prozac
halidol
clonex
zyprexa
topomax
bondormin
entumine
tegretol
viepax
cypralex
risperidal
lamictal
lustral
abilfy
dekinet
wellbutrin
miro
phenergan
stillnox
solian

other than  cymbalta, these are just the meds I remmember the names of.

I've been forced into hospitilization again and again. ive been humilated by doctors, sexually harrassed by patients, given "punishments" for self harming, witnessed people being tied up for hours, stripping down and defecating on the floor - unable to communicate other than in screams and mummbling. holocast survivers living their entire lives in those places, being made fun of by everyone for talking to themselves. same patients coming in and out of the hospital - never getting better. some patients getting out of the hospital only to commit scuicide the very next day.
We would be punihed for hugging each other but reporting sexual harrassment did not come to anything.
We would be given pills that would knock us out for days while nurses were screaming at as trying to force us out of bed, sometimes phisically pulling us because sleeping is not allowed in the morning - you must go sit with the rest of the patients and smoke cigarrettes cause theres nothing else to do.

How can I NOT be in rage?!
How can I begin to explain all the terrible things the health care system has done to me and my friends? this is just a tiny little taste of it!
If I go to the doctor and ask for all the blood work I need to do because of the Cymbalta - she will just say the same things all doctors say to me. its anxiety. its fybromialgia. those are not symptoms of this medications. youre relapsing. take another med. 
WHO CAN I TRUST?
 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,534 posts
  • LocationMissouri

Posted 05 August 2018 - 07:38 AM

Yes, yes, and yes. What a circus. MAYBE you need meds, some of us do. But to go through that  experience causes further damage and just heightens your stress and tension. Your rage is understandable even if you weren't going through withdrawal.

 

The only thing I can say is that the withdrawal will pass and you will feel better.

 

God b less and hang in there.


#3 gail

gail

    God-like

  • Site Supporter
  • 4,723 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 05 August 2018 - 06:26 PM

Hello Pain,

This has been quite a journey for you. Where are you at with the Cymbalta tapering?

You have all the reasons to feel rage, just know that Cymbalta withdrawal causes rage or aggravates it for so many people. Tell this to your boyfriend, he needs to be patient with you.

Talk to us Pain, we can guide you to the best of our knowledge. Many of us do need to take meds for a better quality of life. The trick is to find the right one(s).

Hope to see you soon Pain!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users